Quantum states satisfying classical probability constraints

Tom 73 / 2006

Elena R. Loubenets Banach Center Publications 73 (2006), 325-337 MSC: 81P15, 47A20, 47A63. DOI: 10.4064/bc73-0-25


For linear combinations of quantum product averages in an arbitrary bipartite state, we derive new quantum Bell-form and CHSH-form inequalities with the right-hand sides expressed in terms of a bipartite state. This allows us to specify bipartite state properties sufficient for the validity of a classical CHSH-form inequality and the perfect correlation form of the original Bell inequality for any bounded quantum observables. We also introduce a new general condition on a bipartite state and quantum observables sufficient for the validity of the original Bell inequality, in its perfect correlation or anticorrelation forms. Under this general sufficient condition, a bipartite quantum state does not necessarily exhibit Bell's perfect correlations or anticorrelations.


  • Elena R. LoubenetsApplied Mathematics Department
    Moscow State Institute of Electronics and Mathematics
    Technical University
    Trekhsvyatitelskii Per. 3/12
    Moscow 109028, Russia

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek